# SDR SWAA2015092844309

- Difficulty date: September 17, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N317WN
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24068
- Aircraft time: 77,304 hours, 54,368 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Part number: 6561374
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULKHEAD SUPPORT CORRODED AT BS 500D, BETWEEN STRINGER 26L - 28R.  R & R SUPPORT IAW SRM.
